# SDR ASAA2015100313305

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,622 hours, 6,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CAPT FMC THE EXEC LIGHT & THE OFFSET LIGHT FLASH BRIGHT THEN DIM AT APPROXIMATELY  1 TO 2 SECOND INTERVALS WHEN THE LIGHTS TEST SWITCH IS IN THE DIM POSITION.  IN THE BRIGHT POSITION THE FMC LIGHTS OPERATE NORMAL, BRIGHT.  AFTER 3 HRS OF FLIGHT THE LIGHTS STOPPED FLASHING BRIGHT/DIM BUT THEN REMAINED BRIGHT.  WOULD NOT DIM AT ALL WITH THE LIGHTS SWITCH.  ACFT GROUNDED.  RESET ACFT EXT POWER. PERFORMED FMCS BITE REF FIM TASK 34-61, TASK 801. NO INFLT OR SENSORS FAULTS FOUND.  ALSO EXEC KEY TESTS GOOD IAW FIM TASK 34-61, TASK 805.
